MathSciNet Relay Station
MathSciNet bibliographic data
MR2515406 (2010h:46032) 46E15 (35F05 42B30)
Chang, Der-Chen; Dafni, Galia; Yue, Hong A div-curl decomposition for the local Hardy space. Proc. Amer. Math. Soc. 137 (2009), no. 10, 3369–3377.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement